| Model Number |
WAIR100A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the optics in the rigid endoscope telescope had fallen and the black piece had broken.It is unknown when the issue occurred.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Three attempts were performed to obtain additional information, but no response was received from the customer.Additional information: h3, h6, h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported event was most likely due to the effect of a large mechanical force due to a shock, fall or collision with other equipment.Olympus will continue to monitor field performance for this device.